

Licensed pharmacy partner
Supplied by α±ααααααΆα αααααΆααααααΉα
GVP5+8Q5, Phnom Penh, Cambodia
Prescription notice
Item may require a valid prescription. Please consult your doctor or pharmacist before using new medication.
Last updated 27/04/2026 at 17:44
Contact pharmacy for pricing
Size: 4 blister
For the control and relief of symptoms of the common cold, including headache, fever, pain, stuffy nose, rhinitis, influenzaal catarrh, sinusitis, and other related upper respiratory disorders.
Adults: take 1 to 2 tablets orally 3 to 4 times daily after meals. Children 2 to 6 years: take 1/2 tablet per dose. Children 7 to 12 years: take 1/2 to 1 tablet per dose. Or use as prescribed by a physician.
Similar medicines from α±ααααααΆα αααααΆααααααΉα

Coxil Extra 30 herbal lozenges
α±ααααααΆα αααααΆααααααΉα
Contact pharmacy for pricing

Procold Pain Reliever Paracetamol 350 mg / Ibuprofen 200 mg / Caffeine 50 mg
α±ααααααΆα αααααΆααααααΉα
Contact pharmacy for pricing

Loratyn-10 10 mg
α±ααααααΆα αααααΆααααααΉα
Contact pharmacy for pricing

Perfectil Triple Active 30 tablets
α±ααααααΆα αααααΆααααααΉα
Contact pharmacy for pricing